Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

14 Publikationen

2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2933904
Reducible subgroups of exceptional algebraic groups
Litterick A, Thomas AR (2019)
JOURNAL OF PURE AND APPLIED ALGEBRA 223(6): 2489-2529.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920297
The E-normal structure of odd dimensional unitary groups
Bak A, Preusser R (2018)
Journal of Pure and Applied Algebra 222(9): 2823-2880.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1634902
Localization-completion strikes again: Relative K-1 is nilpotent by abelian
Bak A, Hazrat R, Vavilov N (2009)
Journal of Pure and Applied Algebra 213(6): 1075-1085.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596766
Homology of multiplicative Lie rings
Bak A, Donadze G, Inassaridze N, Ladra M (2007)
Journal of Pure and Applied Algebra 208(2): 761-777.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1785311
The "fundamental theorem" for the algebraic K-theory of spaces. II: The canonical involution
Hüttemann T, Klein JR, Vogell W, Waldhausen F, Williams B (2002)
Journal of Pure and Applied Algebra 167(1): 53-82.
PUB | PDF | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1617969
Brown representability and flat covers
Krause H (2001)
Journal of Pure and Applied Algebra 157(1): 81-86.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1785317
The "fundamental theorem" for the algebraic K-theory of spaces. I
Hüttemann T, Klein JR, Vogell W, Waldhausen F, Williams B (2001)
Journal of Pure and Applied Algebra 160(1): 21-52.
PUB | PDF | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1619564
Stability for Hermitian K-1
Bak A, Tang G (2000)
Journal of Pure and Applied Algebra 150(2): 107-121.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1628182
The spectrum of a locally coherent category
Krause H (1997)
Journal of Pure and Applied Algebra 114(3): 259-271.
PUB | DOI | WoS
 
1995 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1629174
Induction for Finite-Groups Revisited
Bak A (1995)
Journal of Pure and Applied Algebra 104(3): 235-241.
PUB | DOI | WoS
 
1992 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1782168
An un-delooped version of algebraic K-theory
Gunnarsson T, Schwänzl R, Vogt RM, Waldhausen F (1992)
Journal of Pure and Applied Algebra 79(3): 255-270.
PUB | PDF | DOI | WoS
 
1992 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1782165
MacLane homology and topological Hochschild homology
Pirashvili T, Waldhausen F (1992)
Journal of Pure and Applied Algebra 82(1): 81-98.
PUB | PDF | DOI | WoS
 
1987 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1655590
Finiteness properties of solvable S-arithmetic groups: An example
Abels H, Brown KS (1987)
Journal of Pure and Applied Algebra 44(1-3): 77-83.
PUB | DOI | WoS
 
1972 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775742
The intersection property of amalgamations
Ringel CM (1972)
Journal of pure and applied algebra 2(4): 341-342.
PUB | PDF | DOI
 

Filter und Suchbegriffe

issn=0022-4049

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung